# SDR DALA2021101106182

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 50,526 hours, 35,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS LIGHT CORROSION AND PAINT MISSING FROM FWD END TO AFT END. SUMMARY SEE NRC 001-0372:5230-2002/006 00022: REPLACED AFT CARGO DOOR JAMB PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #1978711)
